# SDR ASAA2020020653088

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,385 hours, 9,056 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUIMINATED DURING MASTER CAUTION CHECK. PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET PUSHED. GROUNDED - YES. C/W B737-800 FIM 21-55 TASK 821 AND 21-61 TASK 801 BITE TESTS. NO FAULTS RECORDED.
